TU Darmstadt / ULB / TUbiblio

Time-domain decomposition of optimal control problems for the wave equations

Leugering, Guenter ; Lagnese, J. E. (2003):
Time-domain decomposition of optimal control problems for the wave equations.
48, In: Systems and Control Letters, (3-4), pp. 229-242. Elsevier, ISSN 0167-6911,
DOI: 10.1016/S0167-6911(02)00268-2,
[Article]

Item Type: Article
Erschienen: 2003
Creators: Leugering, Guenter ; Lagnese, J. E.
Title: Time-domain decomposition of optimal control problems for the wave equations
Language: English
Journal or Publication Title: Systems and Control Letters
Volume: 48
Number: 3-4
Publisher: Elsevier
Divisions: 04 Department of Mathematics
Date Deposited: 19 Nov 2008 16:24
DOI: 10.1016/S0167-6911(02)00268-2
License: [undefiniert]
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)
Show editorial Details Show editorial Details